CSN Login
Members Online: 4

Votrient working

NewDay's picture
NewDay
Posts: 170
Joined: May 2012

I wanted to share the good news that my latest scans show shrinkage in most turmors so the Votrient was working.  Unfortunately, he had to take me off of it a week and a half ago because my liver enzymes were too high.  He wants to wait until they come back down and then try me on a lower dose.  It has also affected my thyroid which is treatable.  I'm also anemic, but it is worth it to keep the monster at bay.  Thanks to everyone for being here.

Kathy

Limelife50's picture
Limelife50
Posts: 409
Joined: Nov 2011

Glad to hear over all that you are doing well,both of us along with a few others have been here for a while and i hope this cotinues for a long time to come.

alice124's picture
alice124
Posts: 860
Joined: Mar 2012

Wonderful news Kathy, even though you've  temporarily been pulled. Hopefully, once the lower dose Votrient is in place it will eliminate the adverse effect on the liver numbers. John too is constantly battling thyroid issues likely due to the Votrient. Doc addresses it by adjusting his Synthroid dose. Here's to a quick fix on that issue.  Keep us updated.

 

 

Djinnie's picture
Djinnie
Posts: 769
Joined: Apr 2013

Hi Kathy, 

What opptomistic news! I am glad to hear you were getting good results with the Votrient, and you weren't taking it for that long. Like you I started on 800mg but it was causing severe problems so it was dropped to 400mg along with a liver support supplement. I still have a few side effects but no where near as drastic. I am currently being treated for fluid/inflamation around the heart, which is slowly clearing up. It is believed to have been caused by the high dose, so I am hoping to achieve good results on the lower dose.

Take care:)

Djinnie x

foxhd's picture
foxhd
Posts: 1872
Joined: Oct 2011

It is so exciting to see medications helping you and so many others. Keep thinking good thoughts. Good for you, Kathy.

Jojo61's picture
Jojo61
Posts: 353
Joined: Oct 2013

Sounds pretty good, Kathy! Keep it up! Scare that monster away.

Hugs,

Jojo

Raine22's picture
Raine22
Posts: 31
Joined: Jun 2012

Congratulations Kathy!  So glad to hear!   Take care and keep me posted!  What wonderful news!

Lorraine

faithlou's picture
faithlou
Posts: 38
Joined: Jan 2013

Great to hear that meds are working.   Me too.  I am taking Votrient also.  400 mg. My scan showed major shrinkage of lung mets and some mets disappeared.  Everything else is looking good.  I have been following your posts to see what's happening with others taking Votrient.  I have been having trouble logging into this site, but finally was able to make it work today.  I look forward to reading about your continued success!

Lou

NewDay's picture
NewDay
Posts: 170
Joined: May 2012

Hi Lou,

Thanks for the encouraging words.  Unfortunately, although I got positive results from Votrient, I was taken off of it after 5 weeks because my liver enzymes shot up.  However, I was on 800mg.  Not everyone has that problem, so you may be fine.  My Oncologist was thinking of restarting me on a lower does but now is thikning of starting me on Inlyta but we are waiting for my liver numbers to come down before we do anything.

I hope you continue to have success on Votrient as I know many people have.

Kathy

GSRon's picture
GSRon
Posts: 1176
Joined: Jan 2013

Kathy, do not know what your Enzymes are.. but I reduced to 600 and my Enzymes were happy..,. Bilirubin no... but then that is a different story...  Hope this works for you...!!

Ron

alli_45242
Posts: 14
Joined: Jul 2009

It is always good to hear from others about Votrient working!  I had five lung mets and now I only have one.  I started on 800 mg as well and down to 600 mg.  I am allowed to take 400 mg every once in a while for a break.  God bless you all and keep on fighting!!  Alli

Txgrl
Posts: 24
Joined: Apr 2014

My dad started Votrient. He broke his arm and wrist and he is not able to walk. He is bed confined. Glad to hear Votrient is working for you. Hope it works for him. They said his arm and wrist broke due to bone mets. He has a large tumor on sacrum. Thats why he cant walk. Dr said if the Votrient started shrinking tumor hopefully he can walk again.

GSRon's picture
GSRon
Posts: 1176
Joined: Jan 2013

Txgrl, is your Dad on Xgeva or Zometra..?  If not, then ask about it... either drug is good for bone Mets in conjunction with any other treatment.

 

I should also add that in about 6 months, Votrient kicked butt on my Mets, more so than the Inlyta is now doing. (We are all different and your results may be different as well).  I had a large Met in the empty Kidney bed that Votrient eliminated 100%.  It also shrunk all my Lung Mets..  But due to high Bilirubin I had to move on.  But again, my Liver Enzymes were totally happy with the 600 mg dose.  I also remember that at least one person here was started at 200 mg and was worked up... but that seems to be unusual, as most people that have posted started at 800 mg and gone down.

Ron

Txgrl
Posts: 24
Joined: Apr 2014

I hope my dad gets as good results as you have. I will be praying for you.

danbren2's picture
danbren2
Posts: 171
Joined: May 2013

Kathy,

     That is wonderful! Hopefully liver will respond quickly and you will be able to resume taking Votrient!  So happy it is working for you and so many others! Always great news when we have good results. May they just keep getting better and better for us all!

                                                         As always, prayers of good health!

                                                          Brenda

Jan4you's picture
Jan4you
Posts: 182
Joined: Oct 2013

So glad for you, Kathy!!! And thanks for letting us know and sharing news of hope and healing.

May you continue to show progress so one day you can truly relax.

Be well my online friend,

Warmly, Jan

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network